# SDR DALA2022060303902

- Difficulty date: June 2, 2022
- Submitted: June 3, 2022
- Operation: Air carrier
- Aircraft: N818NW
- Make and model: Airbus A330-323
- Aircraft serial: 0857
- Aircraft time: 64,465 hours, 8,442 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3318 DOOR R2 RED WALL MOUNTED EMERGENCY LIGHT LENS MISSING. CORRECTIVE ACTION: INSTALLED NEW LENS REF A330 AMM 33-51. (9288930)
